MAUDE Adverse Event Report: BIOMET MICROFIXATION TRAUMAONE SYSTEM 2.6MM LARGE ANGLE PLATE, STRAIGHT; PLATE, BONE

BIOMET MICROFIXATION TRAUMAONE SYSTEM 2.6MM LARGE ANGLE PLATE, STRAIGHT; PLATE, BONE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: biomet traumaone screw catalog #: 41-2408 lot #: ni, biomet traumaone screw catalog #: 41-2410 lot #: ni, and biomet traumaone plate catalog #: 41-2414 lot #: ni.The user facility is foreign; therefore a facility medwatch report will not be available.Foreign source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00264, 0001032347-2019-00266, and 0001032347-2019-00267.
 
Event or Problem Description
It was reported that the patient underwent a revision due to an infection.Attempts have been made and no further information has been provided.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
TRAUMAONE SYSTEM 2.6MM LARGE ANGLE PLATE, STRAIGHT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8583778
Report Number0001032347-2019-00268
Device Sequence Number3030731
Product Code JEY
UDI-Device Identifier00841036130558
UDI-Public00841036130558
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number44-1023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;